# SDR CA130703003

- Difficulty date: June 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: LA697071272
- Condition: Damaged
- Location: Propeller De-Ice
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN)  PROP DEICE, CAUTION AGAIN ILLUMINATED ASSOCIATED WITH THE RT PROP, QRH AGAIN ACTIONED AND SYS RESET BUT THIS AGAIN DID NOT CLEAR THE CAUTION WHICH RETURNED ON THE NEXT CYCLE.  DE-ICE HARNESS REPLACED ON THE NR 2 PROPELLER.
